today after dinner I ended up falling asleep for two hours..I woke up an hour in between..this is because this morning I woke up at 4 am and couldnt fall back asleep. I had a light dinner..some brown ...
sweetie pie. not just cause kidney failure. it will cause TOTAL BODY FAILURE. in probably just a couple hours.
It will cause life failure, long before you reach 3 months.
heart failure,liver failure and most other bad things
all medication and anything you digest has to go through your liver, so your liver may be at risk as well, im not too sure about your kidneys
I wouldn't want to try it. Ibuprofen poisening is a slow painful way to go.
Actually, it won't take 3 months to see the affects of 20 IBP pills. Depending on how many mgs each pill is, I'd say after the 6th day you will see a rash appear on your body. It will not be noticed at first and then your liver will catch up and then you're skin will start resembling an old world map.
Yeah... this happened to me. I was taking several pills for a hand injury, and I just wanted the pain to stop. To counter the problem, I had to take shots for 8 days to keep the rash from coming back.
The liver? It's damaged, but we're not sure what did the most, the IBP or the malaria.
Below 100 mg/kg toxic effects of Ibuprofen are less likely. But doses above 400 mg/kg are considered an overdose and can result into any of the above consequences. It is not possible to determine a precise dose that crosses the danger line as it varies from person to person depending upon his/her weight, age and medical record of the individual patient.
Consequences of Ibuprofen overdose: According to research institutes, Ibuprofen overdose damages your internal organs like liver. While in some cases it has been reported that it has result in a permanent liver damage, in other cases where the victim was taking the dose for a long and continued period it has resulted in organ failure one by one.
Some more side effects are unsteadiness, blurred vision, ringing in the ears, gastrointestinal, nausea plus vomiting, diarrhea, stomach pain, probable loss of blood in intestinal areas or stomach or both, headache, agitation, drowsiness, incoherence and confusion etc. Sometimes more serious symptoms are also noticed in some victims though very rare such as seizure, gastrointestinal bleeding, metabolic acidosis, respiratory depression, hyperkalaemia, tachycardia, atrial fibrillation, coma, hepatic dysfunction, renal failure, cyanosis, and cardiac arrest etc. Until and unless the victim is allergic to ibuprofen, there is a slim chance that the victim would die from Ibuprofen Overdose.
are you serious...20 pilla a day. i dont use 20 iburopofin oills in 6 months. go see a psychaiatrist, that is not healthy. and your liver will become a black mass of nothing if you do not stop taking that many pills. you are an addict of those things.what could possibly be that painful???
holy crap...20 ibuprofen a day?? usually they only recommend like 8 pills in 24 hours...
you should really be asking your doctor this question. or a pharmacist might know too.
Duh!your body can only process so much meds anyway.your body will come immune to it and lessen the effect.
read the bottle and call your doc for something stronger.
I find it unbelievable that you can possibly be this stupid. First of all, everyone knows that you would die way before three months are over. Secondly, it would affect the liver, not the kidneys, and cause you to jaundice. And, if you really are this stupid, you should try it, just so I don't have to put up with the knowledge that someone as stupid as you exists.
u will have internal bleeding ( possibly die)
u should not take it more than 10 days and more than 1600 in a day
not a long term drug
yes. I have seen this before. I am a nurse in a hospital. I once took care of a young woman in her 20s who took 800mg of ibuprophen every four hours for months. Her kidneys had not completely failed, but they were well on the way. People don't realise that even over the counter meds are dangerous and can cause serious injury if taken the wrong way. Ibuprophen needs to be taken as directed, and with lots of water. It can eat up your kidneys.
Your stomach lining may go first with internal bleeding.........where the damage spreads is anyone's guess.
That would be a really stupid thing to do.
Take it according to the directions on the bottle.
There is a possibility that it can if its an allergic reaction or if you already have kidney problems, it can actually worsen the problem. It's best to ask your family physician if it is safe for you to do so, or better yet ask your doctor to prescribe something instead.
I take 2 Naproxen 500mg pills daily for pain/inflammation, that is equal to 16 Aleve. I've been taking this medicine for years, and will continue to do so for recurring tendonitis in my wrist/elbow.
If you are taking this for muscle pain, joint pain, etc research the product DMSO, a solution that is 99.9% mixed with arthristis spray 3 to 1, will make the pain go away instantly. It is not FDA approved by many like myself use this because our condition is not treatable. This has proven to be not only the cheapest, but most effective way to get rid of the pain instantly. Below are a few of its uses.
Reduces pain and swelling, acts as an anti-oxidant, forms a water molecule in the body which is easily excreted, acts as a free radical scavenger, reduces arthritis pain and swelling, helps carpal tunnel, used for cystitis, used for brain and spinal cord injuries in Europe, and used for insect bites, acne, neuritis, neuralgia and shingles.
The biggest drawback is the garlic odor which can be dissipated with aloe and mint flavor.
Below are a few links associated with DMSO(dimethyl sulfoxide).
that amoung other things, like bleeding ulsers wich can cause you to vomit blood and possibly die, it will eat away at the lining of your stomache and not to mention an overdose, follow the instructions on the pill bottle and do not stray from then for your own sake
Probably!!! Plus eat your stomach up and give you ulcers.